# SDR YENA2007060

- Difficulty date: June 24, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 3,115 hours, 2,170 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116403
- Part serial: K0454
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 2,599 hours, 1,769 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYD SYSTEM NR 1 QTY DEPLETED TO 2% IN FLIGHT.  SERVICED SYSTEM.  PERFORMED LEAK CHECK, FOUND NR 1 ENGINE DRIVEN PUMP LEAKING BEYOND LIMITS.  REMOVED AND REPLACED AS PER AMM 29-11-01.  PERFORMED OPS AND LEAK CHECK, ALL NORMAL.
